Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Intercourse, postinor 2, delayed periods, pregnancy test negative

Hello, i had sex(my boyfriend didnt even ejaculate inside my vagina ) on 7th march, and took postinor2 on 8th of march, then i have the bleeding for 5days starting 14th march, and i havent get my period till now. Normally my period will be on 28th evry month, and im a regular prson. I had use the prgnancy test twice last week and it came out negative. Is it possible postinor2 make my period delay? or am i pregnant? hope to hear frm u soon.
Asked On : Tue, 10 Apr 2012
Answers:  0 Views:  82 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
You dont need to worry because this is side effect from using postinor.
Using of postinor can postpone or prepone your periods.
You have passed your periods after you took postinor.
Take acre of your self
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor